MAUDE Adverse Event Report: DJO, LLC CHATTANOOGA; APPLICATOR 9CLS 5X200MW 1040MW

DJO, LLC CHATTANOOGA; APPLICATOR 9CLS 5X200MW 1040MW
Model Number 27812
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Blurred Vision (2137); Dizziness (2194)
Date of Event 05/04/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Not returned.
 
Event or Problem Description
Complaint received that alleges "she had received treatment to her face for tmj without glasses.Since the treatment she has had troubles with distorted vision, her eyes hurt and are hard to keep open, and she has had some spells of dizziness.She sought help from her optometrist but they were unable to give clear answer".Questionnaire not received from customer or clinician.Device not returned to manufacturer for evaluation.

Brand Name
CHATTANOOGA
Common Device Name
APPLICATOR 9CLS 5X200MW 1040MW
Manufacturer (Section D)
DJO, LLC
1430 decision street
vista CA 92081 9663
MDR Report Key6557202
Report Number9616086-2017-00009
Device Sequence Number10946856
Product Code ILY
UDI-Device Identifier00888912293853
UDI-Public00888912293853
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K040662
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/10/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model Number27812
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/10/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;